Jump to content
Sign in to follow this  
crawford2B

Why??????

Recommended Posts

Of course we leave in 5 days for ROR and I have STREP!!! I went to the Dr. today ans asked for every kind of meds. to get rid of it. Any one have any good home remidies (spelling?) that would help? I will do anything!!!

Share this post


Link to post
Share on other sites

Girl I am so sorry! I have no advice for ya... maybe the meds the Doc gave you and rest until you go. Help your body heal/fight off the infection it's self..... I'm wishing/praying for fast healing for you.

Share this post


Link to post
Share on other sites

I'm so sorry!!! I've had strep quite a few times and it's not fun... but antibiotics will definitely help to clear it up quickly. W/in a few days on antibiotics you should be feeling a lot better. Just make sure you take them regularly and finish off the prescription even once you start to feel better (and know that antibiotics interferes w/ the effectiveness of the pill as was mentioned in a prior post). Try and get good rest the next few days and I hope you feel better!!!

Share this post


Link to post
Share on other sites

Oh that stinks, i am soo sorry to hear that! But at least it is strep, that's good news as it's easily & quickly fixable. Once you are on the antibiotic you get better immeidately. I had strep last year and for me, on day 2 of the anitbiotic I was back to myself.

 

Feel better!!!

Lisa

Share this post


Link to post
Share on other sites

Get lots of rest. And if your throat bothers you (I assume it's strep throat), get a warm mist humidifier or spend lots of time in the shower with the bathroom door closed. The moisture will help - and might keep your voice from getting raw - we don't want ANYTHING interfering with your ability to say your vows!!!

 

And get some rest!

Share this post


Link to post
Share on other sites

That sucks! Sorry to hear that. Can you get a steroid shot? I've gotten them before from my doctor and they are amazing, you start getting better right away. In fact my doctor calls it the "Tequila shot".

Share this post


Link to post
Share on other sites

if you are also blowing your nose a lot too, check if your pharmacy sells the puffs with vicks vaporub in them. it works wonders!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×